# SDR AALA202211012639

- Difficulty date: October 7, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737
- Aircraft serial: 31107
- Aircraft time: 35,899 hours, 15,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO RIGHT TRANSITION PANEL BETWEEN 500D AND 500I HAS CORROSION LOCATED AT STR 25R AND RIGHT BUTT LINE 26. REMOVED AND REPLACED RIGHT TRANSITION PANEL PER SRM 51-40-02.
